Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 150, Number 1
HTML articles powered by AMS MathViewer

Infinite products which are Hilbert cubes
James E. West PDF
Trans. Amer. Math. Soc. 150 (1970), 1-25
On the shrinkability of decompositions of $3$-manifolds
William L. Voxman PDF
Trans. Amer. Math. Soc. 150 (1970), 27-39
Polynomial approximation on compact manifolds and homogeneous spaces
David L. Ragozin PDF
Trans. Amer. Math. Soc. 150 (1970), 41-53
Commutators modulo the center in a properly infinite von Neumann algebra
Herbert Halpern PDF
Trans. Amer. Math. Soc. 150 (1970), 55-68
Coefficient estimates for Dirichlet series
W. T. Sledd PDF
Trans. Amer. Math. Soc. 150 (1970), 69-76
An abstract nonlinear Cauchy-Kovalevska theorem
François Trèves PDF
Trans. Amer. Math. Soc. 150 (1970), 77-92
Twin-convergence regions for continued fractions $K(a_{n}/1)$
William B. Jones and W. J. Thron PDF
Trans. Amer. Math. Soc. 150 (1970), 93-119
Subgroups and automorphisms of extended Schottky type groups
Vicki Chuckrow PDF
Trans. Amer. Math. Soc. 150 (1970), 121-129
On expansive transformation groups
Ping-fun Lam PDF
Trans. Amer. Math. Soc. 150 (1970), 131-138
Rings for which certain flat modules are projective
S. H. Cox and R. L. Pendleton PDF
Trans. Amer. Math. Soc. 150 (1970), 139-156
On successive approximations in homological algebra
V. K. A. M. Gugenheim and R. J. Milgram PDF
Trans. Amer. Math. Soc. 150 (1970), 157-182
Theorems of Krein-Milman type for certain convex sets of operators.
P. D. Morris and R. R. Phelps PDF
Trans. Amer. Math. Soc. 150 (1970), 183-200
Elements with trivial centralizer in wreath products
Wolfgang P. Kappe and Donald B. Parker PDF
Trans. Amer. Math. Soc. 150 (1970), 201-212
Finitely generated ideals of differentiable functions
B. Roth PDF
Trans. Amer. Math. Soc. 150 (1970), 213-225
The subgroups of a free product of two groups with an amalgamated subgroup
A. Karrass and D. Solitar PDF
Trans. Amer. Math. Soc. 150 (1970), 227-255
A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property
M. Ann Piech PDF
Trans. Amer. Math. Soc. 150 (1970), 257-286
Embeddings in division rings
John Dauns PDF
Trans. Amer. Math. Soc. 150 (1970), 287-299
A characterization of integral currents
John E. Brothers PDF
Trans. Amer. Math. Soc. 150 (1970), 301-325
Two methods of integrating Monge-Ampère’s equations
Michihiko Matsuda PDF
Trans. Amer. Math. Soc. 150 (1970), 327-343